On spaces generated by the zeros of the symbol of some singular integral equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 355-357
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a21,
author = {V. M. Dadiomov},
title = {On spaces generated by the zeros of the symbol of some singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {355--357},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a21/}
}
V. M. Dadiomov. On spaces generated by the zeros of the symbol of some singular integral equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 355-357. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a21/